# SDR UALA2013072305188

- Difficulty date: July 22, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 66,711 hours, 24,744 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 87232323V00
- Part serial: 26HQ
- Condition: Faulty
- Location: Eq Cooling Duct
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VENT BLOWER FAULT DURING CLIMB OUT.    REPLACED DUCT TEMP SENSOR IAW 21-26-12-400-001-A, NO FAULTS NOTED, SYS OPS CHECKED GOOD ON GROUND.
